# SDR 08FDEA03373

- Difficulty date: August 11, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE BS 780-799, S-30 HAS CORROSION ON FWD SUPPORT FRAME AT SEVERAL   PLACES.  CORROSION FOUND EXCEEDED SRM LIMITS.  REMOVED AND REPLACED SUPPORT FRAME IAW SRM 51-40-02 REV. 93.    REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
